| Catalog Number |
FG2502 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "an employee was cleaning glassware and the glove ripped in half down the palm.".
Additional Manufacturer Narrative
The complaint reported that the issue occurred during use and was related to a glove that "ripped half down the palm" while an employee was cleaning glassware; "did an injury occur? :no." medline tested eight (8) gloves from the returned box in accordance with aql testing guidelines of inspection level s2 at 1.5 aql, and each glove underwent a donning test; tearing could not be replicated when donning and flexing eight (8) gloves.The vendor investigation identified no defects or abnormalities within batch records or retention samples, trending did not indicate a trend of "tearing" or similar occurring in the field, and the complaint issue or that the product failed to meet specifications was unable to be confirmed.The cause was documented as not confirmed with received sample, and the investigation indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.